# SDR WX0A2015072997

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 57,674 hours, 19,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR LIGHT FLASHING.  ADJUSTED LT AFT EMER DOOR PROXIMITY SWITCH.  PERFORMED OPERATIONS CHECK IAW AMM 52-73-11.  NO DEFECTS NOTED & OPERATIONS CHECKED GOOD.
